Husband started trazodone 50mg a month and a half ago. About two weeks ago he started having swelling of lips and chin. We narrowed it down to carrageenan an additive in coffee creamer ( he's never had a reaction before to coffee creamer before) gave him 10 ml benadryl swelling went away he'not drinking coffee creamer.now 2 weeks later his cheek and lip are slightly swollen again today gave him 10 ml of benadryl and muscle tighting in right arm for over a week.he's 67. Would it taken this long for an allergic reaction to happen. And why two weeks between swelling reactions
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2011 • 2 answers
Posted 21 Feb 2011 • 3 answers
Posted 24 May 2012 • 3 answers
Posted 11 Jan 2015 • 3 answers
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer